MathSciNet Relay Station
MathSciNet bibliographic data
MR2145020 14F30 (14L05)
Fontaine, Jean-Marc; Rapoport, Michael Existence de filtrations admissibles sur des isocristaux. (French) [Existence of admissible filtrations on isocrystals] Bull. Soc. Math. France 133 (2005), no. 1, 73–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement